# SDR DALA2020102703484

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 62,938 hours, 28,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE AT THE DOUBLE JOGGLE AREA AT LEVEL OF DOOR STOP FITTING 7 ON HOLE NUMBER 8 ON UPPER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR ON FR 16 RT SIDE AT THE DOUBLE JOGGLE AREA AT LEVEL OF DOOR STEP FITTING 7 ON HOLE NUMBER 8 UPPER FUSELAGE, AS PER ERA 588153-14AD PRI REV 0 AND REV 1 AND ERA 588153-14 REV ORIG.
